Hey guys. I was diagnosed with Panic Disorder in 2010 and initially took Lexapro 10mg to help control the panic attacks. In March of last year, I decided (with the help of my physician, of course) to kick the medication because it was doing more harm than wonders.
Anyway, in April of last year, I began experiencing this strange strain in my eyes which was accompanied by dizziness. I had this until July, when it completely went away. Last week, however, I had a mild panic attack (for the first time in a while) in my car and the dizziness/eye strain has returned.
The dizziness is not like a typical, lightheaded feeling. It's more of a feeling like I am going to fall flat on my rear, or as if I'm swaying when I'm walking. The ground does not feel solid at times. Always with this dizziness, I have strain in my eyes that causes my vision to be blurry, and makes it hard to concentrate.
In May, I went to the hospital, thinking it may have been physical, but I had several tests done and they ruled it as a symptom of anxiety. Has anyone else experienced this before? It's so incredibly exasperating and I find it hard to do much other than sit. Thanks.View Thread